# SDR F3LA2018021600287

- Difficulty date: February 14, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 24,415 hours, 9,844 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27045062
- Part serial: 2571
- Condition: Arced
- Location: Apu
- Part time: 41,608 hours, 19,315 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECB FAULT ACTIVATED.  REMOVED AND REPLACED ECB IAW AMM-49-61-34-000-003-A.  FAULT CLEAR,  APU START MOTOR REMAINS FAULTED.    REMOVED AND REPLACED APU STARTER ASSY 8KA IAW AMM 49-42-51 AND REPLACED MONITORING WIRE RING TERMINAL.  REMOVED AND REPLACED POSITIVE LEAD TERMINAL END IAW ESPM 20-48-11.  OPERATIONAL CHECKED GOOD.
